MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM LT SZ 7 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM LT SZ 7 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410107
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that the femur implant wouldn't come out of the box.Procedure was completed with an unknown delay.There was no patient harm.Affected side: left knee.
 
Event or Problem Description
Additional information was received: a.Was there any patient harm/consequence related to the event? no patient was harmed.B.Was there any surgical delay related to the event? case was delayed.C.Could you please provide valid the lot number of the reported product? the sticker is with the femur that was returned back to the office.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "it was reported that the femur implant wouldn't come out of the box.Surgical delay was unknown".The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection revealed the following conditions on the attune ps fem lt sz 7 cem's packaging: 1) device packaging was found in an open condition; 2) both blisters were returned for evaluation and no signs of deformation or external damage was observed on their surfaces; 3) implant was returned and sealed inside the inner blister packaging; 4) adhesive patterns were observed on both blisters; and the 5) tyvek lid was found partially ripped off at the center, indicative being tried to open.Although the packaging was returned in an open condition, evidence suggests the device had been sealed and packaged correctly at the manufacturer prior to when it was opened by customer.Therefore, no evidence suggests an error in the manufacturing that could be a contributing factor in the reported allegation.Damage observed on the tyvek lid can be traced to a component failure caused by an uneven pull or excessive force applied while opening the lid.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was unable to be performed due to the post-manufacturing damage.However, taking in consideration the damage on the lid, it is reasonable to confirm that the user had difficulty while opening the device packaging.A manufacturing record evaluation was performed for the finished device 4307670 lot number, and no non-conformances nor manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the attune ps fem lt sz 7 cem would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device 4307670 lot number, and no non-conformances nor manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device 4307670 lot number, and no non-conformances nor manufacturing irregularities were identified.H11 additional narrative: added: b5, d4 (exp.Date), d10, h4.Corrected: d4 (primary udi number), h3.

Brand Name
ATTUNE PS FEM LT SZ 7 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21930036
Report Number1818910-2025-06673
Device Sequence Number18305521
Product Code JWH
UDI-Device Identifier10603295041641
UDI-Public(01)10603295041641(17)340430(10)4307670
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150410107
Device Lot Number4307670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FEM LT SZ 7 CEM
Patient SexMale